MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, STRAP KIT, FLUID DELIVERY LINE; FLUID DELIVERY LINES

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, STRAP KIT, FLUID DELIVERY LINE; FLUID DELIVERY LINES
Model Number 73490
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that when arctic sun device was checked to be delivered, there was a burr left in the button of the attached strap kit and the fastener did not fit.Per additional information received via follow-up on (b)(6)2023, it was reported that issue would be resolved by replacing it with a new one.
 
Event or Problem Description
It was reported that when arctic sun device was checked to be delivered, there was a burr left in the button of the attached strap kit and the fastener did not fit.Per additional information received via follow-up on 25-jan-2023, it was reported that issue would be resolved by replacing it with a new one.
 
Additional Manufacturer Narrative
Per investigational findings, bd has determined that this mdr as not reportable as the reported event was confirmed as plastic deformation.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, STRAP KIT, FLUID DELIVERY LINE
Common Device Name
FLUID DELIVERY LINES
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16264310
Report Number1018233-2023-00413
Device Sequence Number4402970
Product Code DWJ
UDI-Device Identifier00801741080289
UDI-Public(01)00801741080289
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number73490
Device Catalogue Number734-90
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown